MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Captivator COLD; Snare, Non-Electrical

BOSTON SCIENTIFIC CORPORATION Captivator COLD; Snare, Non-Electrical
Model Number M00561100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator cold snare was used in a polypectomy procedure performed on (b)(6)2026.During the procedure, the snare broke when the first cold polypectomy resection was done.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.No additional information has been received despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of loop break.

Brand Name
Captivator COLD
Common Device Name
Snare, Non-Electrical
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50820518
Report Number3005099803-2026-03855
Device Sequence Number10218254
Product Code FGX
UDI-Device Identifier08714729971252
UDI-Public(01)08714729971252(17)290412(10)39074211
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561100
Device Catalogue NumberM00561100
Device Lot Number0039074211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured04/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown